# SDR ARWA0010802

- Difficulty date: August 2, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N6661A
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 83,178 hours, 27,144 cycles
- Engine: Pwa JT3D7
- Engine time: 62,191 hours, 20,623 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Wire
- Condition: Burned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: E

## Discrepancy

AFT T/O NR 3 ENG T/R LT ILLUM, NR 3 ENG ANTI-ICE VLV LT CAME ON.  NR 3 ENG OIL PRESS LT CAME ON, NR 3 ENGINE OIL PRESS GAUGE READ ZERO.  FOLLOWED ABNORM CKLIST FOR OIL PRESS LIGHT, INFLIGHT SHUTDOWN.  ON APPR NR 3 ENG ANTI-ICE VLV CB TRIPPED, GRD COOLING & BLOWAWAY JET CB UNABLE TO RESET.  R&R NR 3 ENG CTR INTER ANTI-ICING AIR MANIFOLD IAW MM75-10-0.  REPAIRED WIRES FOR T/R INDICATOR SYS, ANTI-ICE SYS, OIL PRESS INDICATOR SYS, BLOWAWAY JET VLV, AND FIRE WARNING SYSTEM NR 3 PYLON CONNECTOR R-315, R5-40, R-36 IAW MM 20-50-1.  RESET BLOWOUT PNL, CKD OIL LEVEL, AND SECURED OIL CAP.  R&R OIL PRESS, DIFF SW IAW MM79-33-0.  OPS CK NR 3 ENG INDICATION SYS, RUN-UP AND FUNCTIONAL TEST ALL SYS, FOUND NORM INDICATION.
